MathSciNet Relay Station
MathSciNet bibliographic data
MR1997260 (2004g:82094) 82C22 (60K35)
Tóth, Bálint; Valkó, Benedek Onsager relations and Eulerian hydrodynamic limit for systems with several conservation laws. J. Statist. Phys. 112 (2003), no. 3-4, 497–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement